My wife has had migraines for years, several a month. Also been using Afrin for years on a daily basis. Stopped using Afrin and has not had a migraine since. Interesting! We did not pay any attention to the flyer that came with the Afrin.
Well, I looked it up. Usually just putting the product and MSDS (Material Safety Data Sheet) and the ingredients will pop up. First one I pulled up showed nothing at all. Next one ... "Oh, boy" bad stuff. Has strong BUTYL and di-methyl this 'n that.
Such products should cause the CFIDS type symptoms, congestion, etc
I noticed that a product for constipation actually causes diarrhea from the chemical that it is: Poly Ethylene Glycol to the #3350 - Sad news? Over the counter now. The pharmacist was a little mift that I said it was poison. Paint cans warn now of it causing Kidney damage and the lady who used to stir up colors in the paint store has had repeated pituitary brain tumors.
No, not me or anyone else in my family will use that product for 'constipation' which may actually be an autoimmune Locked bowel that such chemicals would cause.
So, do not believe everything you are told and be involved in your health care decisions.